# SDR IPXA09556524

- Difficulty date: June 30, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- System (JASC): 2560 · Emergency Equipment
- Part: Shoulder Belt
- Condition: Twisted
- Location: F/O Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SHOULDER HARNESS INERTIAL REEL AT F/O SEAT FAILED TO RETRACT.  FOUND SHOULDER STRAP TWISTED AT INERTIA REEL, UNTWISTED STRAP AND ACCOMPLISHED CHECK OF F/O'S INERTIA REEL IAW B757 AMM 25-11-00-6.  NO FAULTS NOTED.
